MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=14MM - L=200MM

LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=14MM - L=200MM
Model Number REVISION HIP - TI6AL4V
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complaint source reported that during surgery, upon opening the package of revision mod.Stem ø14mm (product code: 3810.15.020, lot: 2413607 - ster: 2400154), they found the cellophane already unsealed.Additionally, the first sterile pouch appeared tampered with, even though the outer box looked intact and showed no signs of damage.As a result, they did not feel confident using the product and had to switch to the next size.Event occurred in italy.
 
Additional Manufacturer Narrative
The review of dhrs (device history records) did not highlight any pre-existing anomalies.This is the first and only complaint received on the involved lot number.A final report will be submitted after the investigation is completed.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=14MM - L=200MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24763576
Report Number3008021110-2026-00179
Device Sequence Number9267441
Product Code LZO
UDI-Device Identifier08033390003858
UDI-Public08033390003858
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberREVISION HIP - TI6AL4V
Device Catalogue Number3810.15.020
Device Lot Number2413607
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown